Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012, Special Issue (2012), Article ID 902312, 14 pages.
General Common Fixed Point Theorems and Applications
The main result is a common fixed point theorem for a pair of multivalued maps on a complete metric space extending a recent result of orić and Lazović (2011) for a multivalued map on a metric space satisfying Ćirić-Suzuki-type-generalized contraction. Further, as a special case, we obtain a generalization of an important common fixed point theorem of Ćirić (1974). Existence of a common solution for a class of functional equations arising in dynamic programming is also discussed.
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 902312, 14 pages.
First available in Project Euclid: 3 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Singh, Shyam Lal; Mishra, Swami Nath; Chugh, Renu; Kamal, Raj. General Common Fixed Point Theorems and Applications. J. Appl. Math. 2012, Special Issue (2012), Article ID 902312, 14 pages. doi:10.1155/2012/902312. https://projecteuclid.org/euclid.jam/1357180325